MAUDE Adverse Event Report: MERGE PACS; PICTURE ARCHIVING COMMUNICATION SYSTEM PACS

MERGE PACS; PICTURE ARCHIVING COMMUNICATION SYSTEM PACS
Model Number MERGE PACS 8.1
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Merge pacs is a standards-based medical imaging diagnostic workstation that serves as an adjunct to assist the clinician to view, read, and report their findings.Merge pacs processes and displays medical images from dicom-compliant modalities.The device is designed to enable efficient workflows by maintaining clinicians' worklists and retrieving and managing studies for reading, reporting, communication, and storage.Merge pacs software runs on off-the-shelf computer hardware and can be configured to operate standalone or to integrate with vendor-neutral imaging archives (vnas) such as iconnect enterprise archive (icea) for image storage, and with radiological and hospital information systems (ris and his) and medical record systems (emr, ehr, etc.).Merge pacs can be accessed from within the hospital or enterprise, or from remote locations via web-based access.Images viewed on mobile devices must not be used for diagnostic review.On 4/27/2021, a customer contacted merge healthcare support to report that a different patient's prior study was showing in the thumbnail view for a current study open in the primary viewer.Merge healthcare support worked with the customer to reproduce the issue.Support is currently working with merge healthcare development to determine root cause and correction.A supplemental report will be filed when more information becomes available.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 5/25/2021.After additional troubleshooting by merge healthcare technical support, it was determined that when patient b's study had been opened in the merge pacs secondary viewer, an internal id of the prior patient (patient a) had been incorrectly added to the internal cache model.Due to this, incorrect ids were added to the scrollable study list and patient a's study has been displayed in primary viewer thumbnail.This issue was fixed in an updated version of merge pacs and the customer was informed.No further action is required.Revised information contained in this supplemental report includes the following: g3 - date new information received by manufacturer g6 - indication that this is follow-up report 001 h1 - indication of malfunction as reportable event h2 - indication of additional information h3 - indication that device evaluated by manufacturer h6 - evaluation codes: investigation findings 618 incorrect algorithm investigation conclusions 143 quality control deficiency there were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.

Brand Name
MERGE PACS
Common Device Name
PICTURE ARCHIVING COMMUNICATION SYSTEM PACS
MDR Report Key11881109
Report Number2183926-2021-00012
Device Sequence Number3400512
Product Code LLZ
UDI-Device Identifier00842000100805
UDI-Public(01)00842000100805(10)8.1(11)191022
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE PACS 8.1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date08/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1